MathSciNet Relay Station
MathSciNet bibliographic data
MR2578529 37C20 (37C29 37C75 37D20)
Hayashi, Shuhei Applications of Mañé's $C^2$ connecting lemma. Proc. Amer. Math. Soc. 138 (2010), no. 4, 1371–1385.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement